Oct 21, 2017
5 days since I have stopped pep medications..but nausea and vomiting has not decreased at all..I m not able to eat anything..plz help
Response from Dr. Young
Hello and thanks for posting.
Too often, people think that the only health issue that happens after sex is HIV, or if one's on PEP, that symptoms are related to HIV or medication toxicity. But there are clearly other issues- pregnancy, sexually transmitted infections (syphilis, gonorrhea, hepatitis A, B, C; HPV, etc.)
If your having nausea and vomiting for 5 days and not able to eat, it's past time to see a healthcare provider for an evaluation. If you've stopped your PEP medications for the same period of time, it's entirely possible that your symptoms are not related to the medications, but to something different.
Be well, BY
Double dose of Truvada with Isentress
Brazil switching everyone from Kaletra to Darunavir - Can I keep my existing NRTI + NNRTI (4th combo - 15 years success)
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.